# SDR SWIA201642201

- Difficulty date: May 9, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 33,894 hours, 20,278 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Bs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT WING-TO-FUSELAGE FAIRING SUPPORT STRUCTURE AT FS 939.00 HAS CORROSION, ON THE UPPER AND LOWER SIDE, OF THE ANGLE THAT JOINS THE LT ANGLE AND RT ANGLE.  INSTALLED NEW SERVICABLE ANGLE, PN SH670-39189-1 IAW SRM.
